MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012630-29
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The investigation determined that the reported stent dislodgement was user related.The failure to advance and additional treatment was due to case circumstances.It should be noted that the omnilink elite peripheral stent system instructions for use states: do not attempt to pull an unexpanded stent back through the introducer sheath; dislodgement of the stent from the balloon may occur.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The supera stent referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the 5.5x150 supera stent had become twisted, telescoped from movement of the superficial femoral artery (sfa) when the patient was walking and the patient had leg pain.The 7.0 x 29 omnilink elite stent delivery system (sds) was inserted to help straighten out the vessel to allow another supera to be deployed in the sfa, but the sds interacted with the occluded supera stent.The sds was removed and the supera was balloon dilated.The omnilink sds was re-inserted, but the omnilink stent dislodged from the sds balloon.The sds was used to push the dislodged stent as far down as they could get it and the omnilink stent was deployed with a 4.0x100 non-abbott balloon.The omnilink sds was re-inserted and inflated for post dilatation.Another supera was implanted, as planned, to treat the occluded 5.5x150 supera.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6111335
Report Number2024168-2016-08054
Device Sequence Number748075
Product Code NIO
UDI-Device Identifier08717648178467
UDI-Public(01)08717648178467(17)181130(10)5060541
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012630-29
Device Lot Number5060541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date11/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 5.5X150 SUPERA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight86